# SDR 08FDEA02931

- Difficulty date: July 16, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27361
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP LOWER SURFACE HAS DENTS.  CHECKED DENT AND FOUND TO BE OUT OF LIMITS IAW DC/MD-10 SRM 57-10-00, VOL I, FIG 48.  REMOVED DAMAGE AND FABRICATED A REPAIR DOUBLER IAW DC/MD-10 SRM 57-10-00, VOL I, FIG 85.  ALODINED AND PRIMED REPAIR DOUBLER IAW DC/MD-10 SRM 51-21-01, VOL II.  INSTALLED THE REPAIR DOUBLER IAW DC/MD-10 SRM 57-10-00, VOL I, FIG 85.
